# SDR ASAA2018012023232

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 43,914 hours, 12,940 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TUNE AND TRANSMIT HF NR 1 WHILE INFLIGHT BOTH HF RADIOS TESTED NORMAL ON GROUND. WE CAN HEAR STATIC ON HF NR 1 BUT CANNOT TRANSMIT DURING FLIGHT HF NR 2 WORKS NORMAL. GROUNDED - YES. PERFORMED BITE CHECK OF NR 1 HF COMM SYSTEM PER FIM 23-11 TASK 801 WITH NO FAULTS NOTED GROUND TUNING CHECK OK. A/C OK FOR RETURN TO SVC.
